Vol. 53, No. 2, pp. 209-227 (1996)
Asymptotic Study of Lattice Structures with Damping
H.T. Banks, D. Cioranescu and R.E. MillerCenter for Research in Scientific Computation,
North Carolina State University, Raleigh, NC 27695 - USA Laboratoire D'Analyse Numérique,
Université Pierre et Marie Curie, 75005 Paris - FRANCE Department of Mathematical Sciences,
University of Arkansas, Fayetteville, AR 72701 - USA
Abstract: This paper considers a time-dependent system with damping and general (non-zero) initial conditions on a perforated domain and presents a careful derivation of the homogenized system.
Full text of the article:
Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.